# SDR SIMA201014503

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 18,940 hours, 17,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING EMERGENCY LIGHT TO  BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50--10-000-801-A AND33-50-10-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
